# SDR EISA20000173

- Difficulty date: August 31, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 5910161116
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED BHFEC AT FLAP TRACK LANDING GEAR DOOR FED HINGE FITTING ATTACHMENT HOLES LT AND RT SIDE 7 HOLES TOTAL.  REAMED HOLES PER BOEING SB 727-32-0340.
